liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
L-infinity Variational Problems with Running Costs and Constraints
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Loyola University of Chicago, IL 60660 USA .
2012 (English)In: Applied mathematics and optimization, ISSN 0095-4616, E-ISSN 1432-0606, Vol. 65, no 1, 53-90 p.Article in journal (Refereed) Published
Abstract [en]

Various approaches are used to derive the Aronsson-Euler equations for L-infinity calculus of variations problems with constraints. The problems considered involve holonomic, nonholonomic, isoperimetric, and isosupremic constraints on the minimizer. In addition, we derive the Aronsson-Euler equation for the basic L-infinity problem with a running cost and then consider properties of an absolute minimizer. Many open problems are introduced for further study.

Place, publisher, year, edition, pages
Springer Verlag (Germany) , 2012. Vol. 65, no 1, 53-90 p.
Keyword [en]
Calculus of variations in L-infinity; Constraints; Running cost; Aronsson-Euler equations
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-86566DOI: 10.1007/s00245-011-9151-zISI: 000300513300004OAI: diva2:579053
Available from: 2012-12-19 Created: 2012-12-19 Last updated: 2012-12-19

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Aronsson, Gunnar
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Applied mathematics and optimization
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 83 hits
ReferencesLink to record
Permanent link

Direct link